Digital Library
Close Browse articles from a journal
 
   next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 1 of 17 found articles
 
 
  A biophysical model of tumor invasion
 
 
Title: A biophysical model of tumor invasion
Author: Ganesan, Sashikumaar
Lingeshwaran, Shangerganesh
Appeared in: Communications in nonlinear science and numerical simulation
Paging: Volume 46 (2017) nr. C pages 18 p.
Year: 2017
Contents:
Publisher: Elsevier B.V.
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 1 of 17 found articles
 
   next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands